RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 5  


People of Soviet science
Vladimir Aleksandrovich Il'in (on the occasion of his 60th birthday)
Sh. A. Alimov, A. V. Bitsadze, A. A. Dorodnitsyn, N. P. Erugin, E. I. Moiseev, A. A. Samarskii, A. N. Tikhonov
739

Ordinary Differential Equations
Generalizations of Hamiltonian systems
A. S. Galiullin
751
Structure of the solutions of an autonomous Pfaffian system with two pure imaginary roots of the characteristic equation
È. I. Grudo
760
Conjugate problems of the identification of dynamical systems
Yu. V. Zaika, N. E. Kirin
770
Lipschitz $R$-stability of attracting sets
O. A. Ivanov, S. Yu. Pilyugin
776
The number of characteristic and lower exponents of an exponentially stable system with higher-order perturbations
N. A. Izobov
784
An a priori estimate for the solution of a problem associated with a nonlocal boundary value problem of the first kind
V. A. Il'in, E. I. Moiseev
795
Asymptotic behavior of the solutions of the Lorenz system
G. A. Leonov
804
Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state
A. V. Panteleev
810
Qualitative differential games in a class of $E$-strategies
G. V. Tomskii
818

Partial Differential Equations
Some properties of polyharmonic functions
A. V. Bitsadze
825
Local solvability of pseudodifferential equations of constant strength. I
Sh. Bouzar, A. A. Kuleshov
831
Asymptotic solution of an initial-boundary value problem on the propagation of acoustic waves in a medium with relaxation
V. V. Varlamov
838
Solvability of the first boundary value problem for an equation of elliptic type in the unit disk
P. T. Dybov
844
An estimate for the difference of the Riesz means of two spectral expansions for a function in the class $L_2$
V. A. Il'in
852
A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. II
L. I. Kamynin
863
Boundary values and initial values of the solutions of a second-order parabolic equation with discontinuous coefficients
V. M. Mirzoev
875

Short Communications
Estimates for the solutions of differential-difference equations with impulse action
S. D. Borisenko
886
An estimate for the domain of exponential stability of the zero solution of a class of nonlinear systems
V. I. Varlamov
888
On some two-dimensional mixed problems with existence of an initial function different from zero for the conditions of conjugation. II
S. I. Gaiduk
890
Construction of the normal form in a neighborhood of a cycle by means of the Krylov–Bogolyubov–Mitropol'skiǐ asymptotic method
A. Yu. Kolesov, Yu. S. Kolesov
891
An integral inequality
G. S. Krechetov
894
Convergence of the Riesz means of spectral expansions that correspond to the one-dimensional Schrödinger operator
A. S. Makin
897
On the theory of the controllability and feasibility of linear stationary differential-difference systems
S. A. Minyuk
899
Asymptotic behavior of the solutions of parabolic equations with coefficients that depend on time
V. D. Repnikov
902
Uniqueness of the solution of the Frankl' problem for equations of mixed type
K. B. Sabitov
904
The integrating factor of the Abel equation
A. A. Samodurov
907
Bifurcation of quasiperiodic solutions for a nonanalytic system of differential equations
N. V. Uspenskaya
910
Canonical transformations in Nambu mechanics
A. M. Hwan
912
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019